MathSciNet Relay Station
MathSciNet bibliographic data
MR2256652 (2007g:34149) 34K18 (34K40 37G05 37G15)
Weedermann, M. Hopf bifurcation calculations for scalar neutral delay differential equations. Nonlinearity 19 (2006), no. 9, 2091–2102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement